Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
82 Posts
Discussion Starter · #1 ·
I need advice. I have been having a multitude of problems since my mother died in March.I have been going for therapy and take Zoloft 100mg, supposed to take 150 mg but I thought it made me tired. Anyway, I am having pressure in my neck and feel like my heart is racing. Also, my stomach is bloated, I have a terrible sour taste in my mouth and my IBS is on and off. I heard effexor mentioned I wonder what anyone else has tried.
 

·
Registered
Joined
·
11 Posts
Hi. I am a registered nurse with newly diagnosed IBS, Your situation sounds serious to me. You should probably go to the ER and have it checked. It could be panic or heart related. I'm concerned by your symptoms. I have never took your kind of med, you should have your doctor evaluate that as well. good luck. You don't know any good home remedies to relieve gas do you?
 

·
Registered
Joined
·
42 Posts
Coming from a high anxiety person with IBS and panic attacks (ME)... It sounds like you are having panic attacks along with your IBS symptoms. Zoloft is a wonderful drug but the doctors may need to give you something that will calm the anxiety a bit more until you get under control. Also, you may want to ask your doctor about something for your stomach (i.e. Nexium, Prevacid, Priolosec). Your symptoms sound a lot like mine and they always get worse when I am under stress.Good luck and keep us informed.
 

·
Registered
Joined
·
14 Posts
Hi, I also have IBS (D type), used to suffer from very bad panic attacks, am an anxious person. Both of my parents died so believe me when I say I understand. I found a great support group on www.communityofdaughters.net . It's devoted to women that have lost one or more parent and there is a chat room. I have met some very nice people. Anytime you want to chat, email me at precious7839###juno.com. Good luck to you, hang in there. You will get better.
 
G

·
Lana1,Lexapro and Paxil CR might be a better medication option for you.... far fewer side effects. Check with your doc.What you are experiencing could be a side effect of the Zoloft or it could be anxiety. Only your doctor can advise you appropriately on this.Take care, Evie
 

·
Registered
Joined
·
759 Posts
I am IBS D triggered mainly by anxiety. My doc put me on zoloft and it gave me more diarrhea, so she switched me to zyprexa to control the diarrhea (sttoped zoloft) and then added Paxil.Right now I am on 2.5 of zyprexa along with the Paxil CR 25 mg and I have got my life back.
I am lowering the zyprexa dossage and pretty soon I will just stay with the Paxil. I think the zyprexa helped big time in tolerating the Paxil because I never felt tired, nauseaus or anything. Just gained some extra pounds but now that has stopped and a little decrease in libido. But I am happier than ever and very confident now that I do not have to thik about having diarrhea or urgency to find the next available bathroom.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top